# SDR FDEA202503190448

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587614
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBOARD 242HFF AT STA 900 HAS DAMAGE.   REPAIRED MAIN CARGO FLOORBOARD AT STA 875.90 - 933, RBL 74.25" - RBL 86.25" (MPN 145T5876-  14, PANEL # 242HFF) IN REF. TO SRM 53-00-50-2R FIG 201 REPAIR 1 SHT 1.   THIS IS A MAJOR REPAIR.
